MathSciNet Relay Station
MathSciNet bibliographic data
MR420601 55C20 (57D99)
Husseini, S. Y. The fixed-point property of $(2m-1)$-connected $4m$-manifolds. Trans. Amer. Math. Soc. 220 (1976), 343–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement